# SDR USAA040384

- Difficulty date: July 20, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Part time: 36,152 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME DENTED AT STATION 1400 FRAME LBL 2B.  INSTALLED REPAIR ANGLE, TRIMMED OUT DENT AREA PER EA 95691.  (M)
